# SDR SWAA2020090406841

- Difficulty date: August 3, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 62,884 hours, 25,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7500
- Condition: Corroded
- Location: Bs 400-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FORWARD CARGO BAY ON FLOOR TO SIDEWALL SUPPORT AT B.S. 400-500D; L.B.L. 23; W.L. 154.  REMOVED AND INSTALLED NEW IN FCB ON FLOOR TO SIDEWALL SUPPORT AT BS400-500D LBL23 FROM BAC 1496-444 #7075T62 CLAD LOT #1437457-1 IAW SRM 51-40-02 SRM 53-30-12-01-2; SRM 53-00-53-2R-6; SRM 51-20-01 AND DWG 143A7500; 143A7501 80641U 15AUG20.
